RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 62, Issue 5  


A ramification filtration of the Galois group of a local field. III
V. A. Abrashkin
3
Regularity of infinite exponentials
A. P. Bulanov
49
Non-traditional conditions for the existence of an optimal control for the Goursat–Darboux equations
O. A. Danilova, A. S. Matveev
79
A criterion for polynomial growth of varieties of Lie superalgebras
M. V. Zaicev, S. P. Mishchenko
103
Topological characteristics of non-smooth functionals
V. S. Klimov
117
The diffusion-buffer phenomenon in a mathematical model of biology
A. Yu. Kolesov, N. Kh. Rozov
135
The etale and equivariant cohomology of a real algebraic variety
V. A. Krasnov
165
Properties of expansion systems similar to orthogonal ones
T. P. Lukashenko
187
Semiholomorphic structures
N. A. Tyurin
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019